Vol. 45, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Some results on lacunary Walsh series

John Edward Coury

Vol. 45 (1973), No. 2, 419–425
Abstract

It is known that if a lacunary trigonometric series converges to 0 on a set of positive measure, then the series vanishes identically. In the present paper, the following analogue for the Walsh system is proved: a lacunary Walsh series which converges to 0 almost everywhere is identically zero.

Mathematical Subject Classification
Primary: 42A44
Milestones
Received: 3 December 1971
Revised: 16 June 1972
Published: 1 April 1973
Authors
John Edward Coury